I am a 22yr old with PCOS. I have been on the Xulane birth control patch for about a year now, ive never had any problems other than just very high flow periods. During this specific cycle of the patch I put the first patch on, on time, and took it off on time. But I put the 2nd patch on a day late by accident, I also changed the place i normally put the patch. After about a few hours of wearing the patch i started getting cramps and a day later started bleeding. I have been bleeding for about a day now and im still wearing the patch. Im not sure whats going on, what I should do or if it was my fault or not. Can someone give me any answers???
You are supposed to change the place you put it. How can you take one off on on time but put the new one on a day late? What's going on is you triggered bleeding by going without hormones for a day. Just keep using your patch, it will go away.
You're still protected if you change it a day late but more than two days you're no longer protected. I'm not sure about the bleeding your body is probably confused. If the bleeding doesn't stop after two or three days I'd contact planned parenthood or a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2014 • 1 answer
Xulane - I took my 2nd week patch off the change day but forgot to replace it and 24 hours when by.?
Updated 8 Nov 2015 • 2 answers
Updated 9 Sep 2015 • 1 answer
Updated 28 Sep 2017 • 1 answer
Updated 5 Mar 2018 • 1 answer